# SDR SWAA2015081742889

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 84,727 hours, 68,522 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645258
- Part serial: MA3554
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER BOARD, OTBD HINGE POINT BROKEN JUST ABOVE OTBD ACTUATOR.  R & R NR 4 GND SPOILER IAW MM.
